# SDR VNAA20250102002

- Difficulty date: November 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BETWEEN STGR 25RH AND STA. FS= 328.0 TO FS= 333.0 AT MAIN AVIONICS COMPARTMENT. (E/E) FOR EXCESSIVE DAMAGE ON SPLICE BETWEEN STGR 25RH AND STA. FS= 328.0 TO FS= 333.0 AT MAIN AVIONICS COMPARTMENT WAS FOUND OUT OF LIMITS  PER CRJ-900 SRM 53-21-03-101-002-A04  THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND PER CRJ-900 SRM 51-42-21-001-001-A01.
